Archive Sochi 2012 Astana 2012 Sochi 2013
/ English version
Welcome letters
Vladimir Yakunin
Russian Railways
Read more
Askar Mamin
Kazakhstan Railways
Read more
Petr Baskakov
TransContainer
Read more

Timetable for transport

Time of arrival Departure time Event Route Сars Comment
Departure Departure
November 12
05:00 To fill A meeting
of the Forum Guests
at the airport in Astana
Airport Astana Radisson Hotel Astana
Hotel Duman
Minibus Vans depart 
to fill
15:00 15:15 Survey excursion Radisson Hotel Astana   Bus  
16:00 16:15 Technical excursion Radisson Hotel Astana Plants of KTG, Educational Centers of KTG Bus  
19:00 19:15
19:30
19:45
20:00
Welcome Cocktail (Restaurant Alasha) Radisson Hotel Astana Restaurant Alasha Minibus Vans depart
with interval
of 15 minutes
19:30 19:40 Welcome Cocktail (Restaurant Alasha) Hotel Duman Restaurant Alasha Minibus Depart  to fill
22:00 22:15
22:30
23:00
23:15
End welcome cocktail Restaurant Alasha Radisson Hotel Astana Minibus Vans depart
with interval
of 15 minutes
22:00 22:20 End welcome cocktail Restaurant Alasha Hotel Duman Minibus Depart  to fill
November 13
08:30 08:45
09:00
Start the 1 st working day (Radisson Hotel Astana) Hotel Duman Radisson Hotel Astana Minibus Vans depart
with interval
of 15 minutes
17:30 17:45
18:00
End of 1 st working day Radisson Hotel Astana Hotel Duman Minibus Vans depart
with interval
of 15 minutes
November 14
18:00 To fill Transfer to airport Astana Radisson Hotel Astan Airport Astana Minibus Vans depart 
to fill
18:00 To fill Transfer to airport Astana Hotel Duman Airport Astana Minibus Vans depart 
to fill